RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bashmakov, Rustem Abdraufovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:575
Abstract pages:1691
Full texts:487
References:127
E-mail:

http://www.mathnet.ru/eng/person51925
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. R. A. Bashmakov, K. P. Isaev, R. S. Yulmukhametov, “Representing Systems of Exponentials in Weight Subspaces $H(D)$”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 153 (2018),  13–28  mathnet  mathscinet
2015
2. R. A. Bashmakov, A. A. Makhota, K. V. Trounov, “On absence conditions of unconditional bases of exponents”, Ufimsk. Mat. Zh., 7:2 (2015),  19–34  mathnet  elib; Ufa Math. J., 7:2 (2015), 17–32  isi  scopus
2010
3. R. A. Bashmakov, A. A. Putintseva, R. C. Yulmukhametov, “Entire functions of sine type and their applications”, Algebra i Analiz, 22:5 (2010),  49–68  mathnet  mathscinet  zmath; St. Petersburg Math. J., 22:5 (2011), 737–750  isi  scopus
4. R. A. Bashmakov, K. P. Isaev, R. S. Yulmukhametov, “On geometric characteristics of convex functions and Laplace integrals”, Ufimsk. Mat. Zh., 2:1 (2010),  3–16  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020